Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1973, Volume 41, Issue 4

Tests for Serial Correlation in Regression Models with Lagged Dependent Variables and Serially Correlated Errors<761:TFSCIR>2.0.CO;2-P
p. 761-774

A. S. Rao, G. S. Maddala

The paper compares the power of two tests for serial correlation in regression models with lagged dependent variables, recently suggested by Durbin, with that of the likelihood ratio test by means of two sets of Monte-Carlo experiments--one in which the exogenous series is taken to be the quarterly GNP series for the USA and the other in which the exogenous series is generated by a known autoregression.

Log In To View Full Content

Journal News